# SDR 8HBR20231216060

- Difficulty date: September 6, 2023
- Submitted: December 16, 2023
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N89312
- Make and model: Cessna 152
- Aircraft serial: 15282710
- Aircraft time: 22,410 hours
- Engine: Lyc O235L2C
- Engine time: 9,806 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Part number: LW11625
- Condition: Worn
- Location: Piston Pin
- Part time: 1,584 hours
- Component: Cylinder, Lyc
- Component part number: 16A26616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM SHAVINGS WERE FOUND IN THE OIL FILTER DURING 100HR INSPECTION. FOUND THIS TO BE A RESULT OF BOTH PISTON PIN PLUGS BEING WORN ON #1 AND #4 CYLINDERS AND THE CYLINDER WALLS HAVING A “RIDGE” AT THE BOTTOM OF THE RING TRAVEL.
